# SDR CA110616006

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 11,670 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE PILOT NOTICED OIL PRESSURE FAILURE ON PRESSURE INDICATING GAUGE, MX TROUBLESHOOTING OF SYS DECIDED THAT THE ABOVE MENTIONED PART WAS FAULTY. THE NEW PART WAS INSTALLED AND THE OIL PRESSURE INDICATION FAILED. INSTALLING A SECOND NEW OIL TRANSMITTER CURED THE PROBLEM.
